MathSciNet Relay Station
MathSciNet bibliographic data
MR1024300 58F11 (28D05)
Blokh, A. M.; Lyubich, M. Yu. Ergodicity of transitive unimodal transformations of the interval. (Russian) Ukrain. Mat. Zh. 41 (1989), no. 7, 985--988, 1008; translation in Ukrainian Math. J. 41 (1989), no. 7, 841–844 (1990)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement